# SDR DL73S040268

- Difficulty date: March 25, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- Aircraft time: 47,778 hours, 36,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654541041
- Condition: Fatigued
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED WAS NOTED IN THE BBL 0.07 LONGITUDINAL FLOOR SUPPORT AT BS 715.  CRACKED REMOVED AND FLOOR SUPPORT REPAIRED PER ERA 386095-14AD.
